# SDR SWAA2025081591783

- Difficulty date: July 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R1 STUB FRAME AT BS 291.5+7.5; .15' ABOVE SEAL DEPRESSOR; .6' LENGTH (MARKED)<[01] TASK CARD COMPLETED; SUMMARY STATEMENT; NO ALLOWABLE LIMITS FOUND ON SRM THEREFORE PART TO BE REMOVE AND REPLACE I.A.W SRM 51-10-02-0G-0 PAR.9.C REMOVED FSD UPPER AND FWD TRIM I.A.W SRM 51-10-02-0G-0 AND RE-INSTALLED FSD UPPER AND FWD TRIM IAW AMM: 25-21-35-420-801;REMOVED FSD CRACKED STUB FRAME AND DISCARDED I.A.W SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW FSD STUB FRAME I.A.W SRM 51-40-05-0G-0; BOEING DWG 141A8370 REV D AND EA # M-25-153-01539 ATTACHED TO CCN TTG8Q013R942;INSTALLED NEW FSD STUB FRAME AT FRAME 291.5+7.5' ABOVE SEAL DEPRESSOR I.A.W SRM 51-40-02-0G-0; BOEING DWG 141A8370 REV D AND EA # M-25-153-01539 ATTACHED TO CCN TTG8Q013R942.;[02] FWD UPPER LATCH RECEIVER WILL BE ADJUSTED ON TTG8Q0149LP6.;[03] FWD SERVICE DOOR WILL BE ADJUSTED ON TTG8Q0149LP6.;[04] VERIFIED CORRECTIVE ACTION 1-3 AND MEASUREMENT TABLE.
